# SDR SIMA20131029005

- Difficulty date: October 29, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 24,739 hours, 20,992 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DOOR EMERGENCY LIGHT INOPERATIVE.  R & R EMERGENCY LIGHT LAMP ON MAIN DOOR IAW AMM 33-50-06-000-801-A AND 33-50-06-400-801-A.  OPS CHECKED GOOD AT THIS TIME.
